# SDR IXXA20120706017O

- Difficulty date: July 6, 2012
- Submitted: July 9, 2012
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62
- Aircraft serial: 45922
- Aircraft time: 87,982 hours, 26,571 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lock
- Condition: Lack Of Lube
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HAD A DOOR NOT LATCH LAMP ON DURING UPLATCH CHECK.  UNSATISFACTORY UP LATCH, BOTH ALTERNATE DOOR LIGHTS DID NOT COME ON AFTER RECYCLE OF THE LANDING GEAR.  JACKED ACFT IAW MM 7-11-0.  PERFORMED OPS CHECK OF MLG IAW MM 32-30-0 FOUND RT MAIN GEAR DOOR LOCK MECHANISM BINDING.  CLEANED AND LUBED LOCKING MECHANISM AND PIVOT POINTS IAW MM 32-31-4.  LANDING GEAR SYS OPS CHECK NORMAL.
